# SDR 06FDEA0293

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  INSTALLED REPAIR ON LT OUTBOARD ELEVATOR LOWER SKIN AT STA XE 347.948.  THE EXISTING REPAIR COMPLY SRM 55-10-00 FIG 1 FOLLOWING FEDEX EO 8-5100-7-5001 PT2.
